RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 34, Number 4  


Ordinary Differential Equations
Limit equations in the problem of the stability of a functional-differential equation
A. S. Andreev, D. Kh. Khusanov
435
Partition of the parameter space of a quadratic system with a triple focus or a center at the origin
E. A. Andronova
441
An inverse problem in the theory of differential inclusions
T. Kh. Babalyev, V. N. Ushakov
451
On infinitesimal constructions in the theory of generalized dynamical systems. II
Kh. G. Guseinov, V. N. Ushakov
457
Instability of a periodic system with delay
Yu. F. Dolgii, S. G. Nikolaev
465
On the number of solutions of second-order boundary value problems with nonlinear asymptotics
Yu. A. Klokov, F. Zh. Sadyrbaev
471
On a continuous method for solving convex extremal problems
I. P. Ryazantseva, E. A. Duntseva
480

Partial Differential Equations
On $\epsilon$-regularization of the Cauchy problem and a half-space problem for a pseudo-parabolic equation in Sobolev classes
M. A. Abdrachmanov
486
The quasi-reversibility method for the problem of the control of an initial condition for the heat equation with an integral boundary condition
S. M. Alekseeva, N. J. Yurchuk
495
Two problems for the string vibration equation with integral conditions and special conjugation conditions on the characteristic
V. F. Volkodavov, V. E. Zhukov
503
Reinforced Sobolev spaces and some new types of elliptic boundary value problems. II
E. G. D'yakonov
508
A priori estimates and the existence of strong solutions of semilinear parabolic systems
G. G. Laptev
518
Asymptotic integration of a vibration convection problem
V. B. Levenshtam
523
On the absence of positive solutions of second-order nonlinear elliptic equations in conical domains
Nguyen Manh Hung
533
Hidden symmetry in an averaging algorithm, and the multiple spectrum of an elliptic problem with rapidly oscillating coefficients
A. Yu. Teplinskii
540
On the solvability of boundary value problems for the Helmholtz equation in an unbounded domain with a noncompact boundary
E. V. Chernokozhin, Yu. V. Shestopalov
546
On the behavior as $t\to\infty$ of the solution of the first exterior mixed problem for the Sobolev system
S. I. Yanov
554

Short Communications
Nonselfadjoint quadratic operator pencils and elliptic problems
R. Bayramov
559
Construction of first integrals and last multipliers of polynomial autonomous multidimensional differential systems
V. N. Gorbuzov
562
Control of a differential system generated by the Loewner differential equation
G. N. Kamyshova
565
On the theory of stability of linear systems of difference equations
A. V. Lasunsky
567
On the Dirichlet problem for nonstrongly elliptic systems
G. Puryushkis
570
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019